# SDR DHL2006752511

- Difficulty date: January 13, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HINGE CRACKED FROM AFT SECTION BS 650 NDT CONFIRMED.  REMOVED AND REPLACED MCD AFT HINGE SECTION P/N MS20001-16-7200 PO 9002527 IAW B727 AEI M/M CHAPTER 25, FIG 5201B REV F DATED 01-22-2001.  THIS REPAIR A CAT "A".
